Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION RICCATI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2846

  • Page / 114

Export

Selection :

  • and

SUR LA THEORIE DE LA PROPAGATION DU SON DANS UN OCEAN STRATIFIE AVEC UNE DENSITE VARIABLEKLYATSKIN VI; LYUBAVIN L YA.1983; AKUSTICESKIJ ZURNAL; ISSN 504726; SUN; DA. 1983; VOL. 29; NO 1; PP. 64-68; BIBL. 6 REF.Article

EXACT CAPACITANCE OF A LOSSLESS MOS CAPACITOR.MCNUTT MJ; SAH CT.1976; SOLID-STATE ELECTRON.; G.B.; DA. 1976; VOL. 19; NO 3; PP. 255-257; BIBL. 14 REF.Article

A PREFILTERING VERSION OF THE KALMAN FILTER WITH NEW NUMERICAL INTEGRATION FORMULAS FOR RICCATI EQUATIONS. = VERSION DU FILTRE DE KALMAN SERVANT AU PREFILTRAGE, ET UTILISANT DE NOUVELLES FORMULES D'INTEGRATION NUMERIQUE DES EQUATIONS DE RICCATIWOMBLE ME; POTTER JE.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 3; PP. 378-381; BIBL. 19 REF.Article

THE DISCRETE RICCATI EQUATION OF OPTIMAL CONTROL = L'EQUATION DE RICCATI DISCRETE POUR LA COMMANDE OPTIMALEKUCERA V.1972; KYBERNETIKA; CESKOSL.; DA. 1972; VOL. 8; NO 5; PP. 430-447; ABS. TCHEQUE; BIBL. 10 REF.Serial Issue

PERODIC GEOMETRY OF THE RICCATI EQUATION.RODRIGUEZ CANABAL J.1975; STOCHASTICS; G.B.; DA. 1975; VOL. 1; NO 4; PP. 347-351; BIBL. 4 REF.Article

STABILIZATION OF LINEAR SYSTEMS BY CONSTANT OUTPUT FEEDBACK USING THE RICCATI EQUATION. = STABILISATION DES SYSTEMES LINEAIRES PAR GAIN DE RETOUR CONSTANT: EMPLOI DE L'EQUATION DE RICCATIKREISSELMEIER G.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 6; PP. 556-557; BIBL. 3 REF.Article

DECOUPLED DECOMPOSITION OF THE RICCATI EQUATION = DECOMPOSITON DECOUPLEE DE L'EQUATION DE RICCATIBAGCHI A; STRIJBOS RCW.1982; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1982; VOL. 27; NO 3; PP. 696-698; BIBL. 6 REF.Article

PERIODIC SOLUTIONS OF MATRIX RICCATI EQUATIONS WITH DETECTABILITY AND STABILIZABILITYKANO H; NISHIMURA T.1979; INTERNATION. J. CONTROL; GBR; DA. 1979; VOL. 29; NO 3; PP. 471-487; BIBL. 6 REF.Article

THE ANALYTICAL SOLUTION OF A TIME-VARYING LOGISTIC GROWTH EQUATION.BREWER JW.1976; I.E.E.E. TRANS. SYST. MAN CYBERN.; U.S.A.; DA. 1976; VOL. 6; NO 5; PP. 384-386; BIBL. 8 REF.Article

THE LINEAR QUADRATIC COST PROBLEM WITH LINEAR STATE CONSTRAINTS AND THE NONSYMMETRIC RICCATI EQUATION. = LE PROBLEME LINEAIRE-QUADRATIQUE, AVEC DES CONTRAINTES D'ETAT LINEAIRES, ET UNE EQUATION DE RICCATI NON SYMETRIQUETHOMPSON DD; VOLZ RA.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 1; PP. 110-145; BIBL. 20 REF.Article

A NEW EQUATION FOR THE LINEAR REGULATOR PROBLEM. = UNE NOUVELLE EQUATION ASSOCIEE AU PROBLEME DU REGULATEUR LINEAIRE-QUADRATIQUECASTI J.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 1-2; PP. 169-175; BIBL. 12 REF.Article

INVERSE PROBLEM OF LINEAR OPTIMAL CONTROLJAMESON A; KREINDLER E.1973; S.I.A.M. J. CONTROL.; U.S.A.; DA. 1973; VOL. 11; NO 1; PP. 1-19; BIBL. 7 REF.Serial Issue

INVARIANT, PREDICTABLE AND DEGENERATE DIRECTIONS IN DISCRETE-TIME ESTIMATION = INVARIANT, PREDICTION ET DIRECTIONS DEGENEREES DANS L'ESTIMATION EN TEMPS DISCRETGEVERS M; KAILATH T.1972; IN: 3RD SYMP. NONLINEAR ESTIMATION THEORY APPL. PROC. SAN DIEGO, CALIF., 1972; NORTH HOLLYWOOD, CALIF.; WESTERN PERIODICALS CO.; DA. 1972; PP. 78-80; BIBL. 5 REF.Conference Proceedings

SQUARE-ROOT DOUBLING FOR STEADY STATE RICCATI SOLUTIONMORF M; DOBBINS J; NEWKIRK J et al.1978; CONFERENCE ON INFORMATION SCIENCES AND SYSTEMS. 12/1978-03-29/BALTIMORE; USA; BALTIMORE: JOHNS HOPKINS UNIVERSITY; DA. 1978; PP. 136; BIBL. 4 REF.Conference Paper

A FASTER METHOD OF COMPUTING THE SQUARE ROOT OF A MATRIX.HOSKINS WD; WALTON DJ.1978; I.E.E.E. TRANS. AUTOMAT. CONTROL; USA; DA. 1978; VOL. 23; NO 3; PP. 494-495; BIBL. 8 REF.Article

GROWTH AND DECAY OF ONE-DIMENSIONAL ACCELERATION WAVES IN NON-LINEAR MATERIALS WITH ANELASTIC RESPONSE.BLOOM F.1975; INTERNATION. J. ENGNG SCI.; G.B.; DA. 1975; VOL. 13; NO 4; PP. 353-367; BIBL. 14 REF.Article

METHOD FOR DESIGN OF LINEAR OPTIMAL SYSTEMS IN FREQUENCY DOMAIN. = METHODE DE CONCEPTION D'UN SYSTEME LINEAIRE OPTIMAL DANS LE DOMAINE FREQUENTIELCSAKI F; EL SAID HAMADA.1975; PROBL. CONTROL INFORM. THEORY; HUNGARY; DA. 1975; VOL. 4; NO 2; PP. 103-120; ABS. RUSSE; BIBL. 12 REF.Article

OPTIMAL CONTROL OF ONE-DIMENSIONAL DISTRIBUTED PARAMETER SYSTEMS WITH MIXED BOUNDARY CONDITIONS. = COMMANDE OPTIMALE DE SYSTEMES A PARAMETRES REPARTIS A UNE DIMENSION AVEC DES CONDITIONS AUX LIMITES DIVERSESMCGLOTHIN GE.1974; INTERNATION. J. CONTROL; G.B.; DA. 1974; VOL. 20; NO 6; PP. 945-954; BIBL. 5 REF.Article

OPTIMIZATION OF SENSOR'S LOCATION IN A DISTRIBUTED FILTERING PROBLEMBENSOUSSAN A.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 294; PP. 62-84; BIBL. 6 REF.Serial Issue

AN ALTERNATE PROOF RELATED TO THE ALGEBRAIC RICCATI EQUATIONPAYNE HJ.1972; I.E.E.E. TRANS. AUTOMAT. CONTROL.; U.S.A.; DA. 1972; VOL. 17; NO 6; PP. 822; BIBL. 5 REF.Serial Issue

GEOMETRY OF THE ALGEBRAIC RICCATI EQUATIONSHAYMAN MA.1983; SIAM JOURNAL ON CONTROL AND OPTIMIZATION; ISSN 0363-0129; USA; DA. 1983; VOL. 21; NO 3; PP. 375-394; BIBL. 25 REF.Article

UPPER AND LOWER BOUNDS ON THE SOLUTION OF THE ALGEBRAIC RICCATI EQUATIONYASUDA K; HIRAI K.1979; I.E.E.E TRANS. AUTOMAT. CONTROL; USA; DA. 1979; VOL. 24; NO 3; PP. 483-487; BIBL. 8 REF.Article

SOLUTION OF THE DISCRETE REGULATOR PROBLEM USING THE SIGN MATRIX FUNCTION.HALBERSBERG A; BAR NESS Y.1978; ELECTRON. LETTERS; G.B.; DA. 1978; VOL. 14; NO 9; PP. 286-287; BIBL. 4 REF.Article

THE ASYMPTOTIC BEHAVIOR OF CONSTANT-COEFFICIENT RICCATI DIFFERENTIAL EQUATIONS.KAILATH I; LJUNG L.1976; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1976; VOL. 21; NO 3; PP. 385-388; BIBL. 16 REF.Article

ERROR EXPRESSIONS FOR OPTIMAL STATIONARY STATE ESTIMATION. = EXPRESSIONS DE L'ERREUR RESULTANT D'UNE ESTIMATION D'ETAT OPTIMALE STATIONNAIRESNYDERS J.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 5; PP. 1093-1102; BIBL. 6 REF.Article

  • Page / 114